# SDR SWIA2021071459564

- Difficulty date: March 5, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI BAY FLOORBOARD SUPPORT ANGLE CORRODED AT AFT SIDE OF FS 280.00     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED FS 280 AVIONICS CBAY FLOORBOARD SUPPORT BRACKET IAW CRJ 700 SRM 51-42-06-001-001-A01
